MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGET DEVICE, FEMUR T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TARGET DEVICE, FEMUR T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-1005
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The surgeon reported that during a t2 femoral nail procedure, he attached the jig and the proximal nail missed the jig.The surgeon completed the case free hand.There was a successful outcome but this resulted in a delay of 40 minutes the surgeon is concerned that the jig is wobbly on the nail.
 
Additional Manufacturer Narrative
Correction: refer to device availability.The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information is available.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The device history record could not be reviewed because the affected lot number was not communicated.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
TARGET DEVICE, FEMUR T2 FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9890950
Report Number0009610622-2020-00127
Device Sequence Number14213250
Product Code LXH
UDI-Device Identifier04546540196545
UDI-Public04546540196545
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-1005
Device Catalogue Number18061005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1